Endocrine System Channel
Topics
Medications
Quicklinks
Related Channels

Cytomel Overdose

Treatment for a Cytomel Overdose

The treatment for a Cytomel overdose will vary. If the overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • Fluids through an intravenous line (IV), if necessary
  • Medications to control seizures, arrhythmias, or other symptoms
  • Other treatments based on the complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Cytomel.
 
Type 2 Diabetes: Fact or Fiction

Cytomel Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.